# SDR USAA040261

- Difficulty date: June 4, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209000200
- Condition: Corroded
- Location: Fuselage
- Part time: 16,211 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND BEAM CORRODED 1 INCH BY 1 INCH BY .032 INCH DEEP, FS 66, Y765, Z240.  REMOVED AND REPLACED BEAM PER SRM 53-00-14.  CORROSION LEVEL 2, TASK NR JA 260 53500.  (M)
